American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Zhicong Lin. On the descent polynomial of signed multipermutations. Proc. Amer. Math. Soc. 143 (2015) 3671-3685.
Abstract, references, and article information   
View Article: PDF

[2] Louis J. Billera, Lionel Levine and Karola Mészáros. How to decompose a permutation into a pair of labeled Dyck paths by playing a game. Proc. Amer. Math. Soc. 143 (2015) 1865-1873.
Abstract, references, and article information
View Article: PDF

[3] Jonas Sjöstrand. Expected length of a product of random reflections. Proc. Amer. Math. Soc. 140 (2012) 4369-4380.
Abstract, references, and article information   
View Article: PDF

[4] Greta Panova. Factorization of banded permutations. Proc. Amer. Math. Soc. 140 (2012) 3805-3812.
Abstract, references, and article information   
View Article: PDF

[5] Anders Claesson and Svante Linusson. $n!$ matchings, $n!$ posets. Proc. Amer. Math. Soc. 139 (2011) 435-449. MR 2736327.
Abstract, references, and article information
View Article: PDF

[6] Po-Yi Huang, Wen-Fong Ke and Günter F. Pilz. The cardinality of some symmetric differences. Proc. Amer. Math. Soc. 138 (2010) 787-797. MR 2566544.
Abstract, references, and article information   
View Article: PDF

[7] George E. Andrews and Lance L. Littlejohn. A combinatorial interpretation of the Legendre-Stirling numbers. Proc. Amer. Math. Soc. 137 (2009) 2581-2590. MR 2497469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. M. B. Dukes, V\’ it Jel\’ inek, Toufik Mansour and Astrid Reifegerste. New equivalences for pattern avoiding involutions. Proc. Amer. Math. Soc. 137 (2009) 457-465. MR 2448564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Zhi-Wei Sun. Hall's theorem revisited. Proc. Amer. Math. Soc. 129 (2001) 3129-3131. MR 1840120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. M. Weinbaum. Unique subwords in nonperiodic words . Proc. Amer. Math. Soc. 109 (1990) 615-619. MR 1017852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Francesco Brenti. Unimodal polynomials arising from symmetric functions . Proc. Amer. Math. Soc. 108 (1990) 1133-1141. MR 993741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Xing De Jia. Representatives for finite sets . Proc. Amer. Math. Soc. 107 (1989) 347-351. MR 984798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Xing De Jia. Simultaneous systems of representatives for finite families of finite sets . Proc. Amer. Math. Soc. 104 (1988) 33-36. MR 958037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Melvyn B. Nathanson. Simultaneous systems of representatives for families of finite sets . Proc. Amer. Math. Soc. 103 (1988) 1322-1326. MR 955030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter Frankl. Regularity conditions and intersecting hypergraphs . Proc. Amer. Math. Soc. 82 (1981) 309-311. MR 609674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Saul Stahl. Reductions of $n$-fold covers . Proc. Amer. Math. Soc. 72 (1978) 422-424. MR 507351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Neil Hindman. The existence of certain ultra-filters on $N$ and a conjecture of Graham and Rothschild . Proc. Amer. Math. Soc. 36 (1972) 341-346. MR 0307926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia